# SDR MASA200602120

- Difficulty date: August 17, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- Aircraft time: 13,537 hours, 12,111 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 1004 HNL.- PILOT DECLARED EMERGENCY FOR A FLAPS FAIL AT 10 DEGREES IN FLIGHT.  MX COMPLIED WITH PART A INSPECTION.
